Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 57, NWS Pueblo, CO

July 31, 2023El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 31, 2023, 8:30 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2023, 8:30 PM MDT (02:30 UTC)
Expired
Jul 31, 2023, 11:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 8:30 PM MDTFLASH FLOODManitou Springs, CO
Jul 31, 8:47 PM MDTRAIN 1.061 Se Manitou Springs, CO
Jul 31, 9:06 PM MDTRAIN 2.643 N Manitou Springs, COMesonet station UWIC2 2.5 N Manitou Springs.
Jul 31, 9:15 PM MDTRAIN 2.31Manitou Springs, COMesonet station MMTC2 Manitou Springs.
Jul 31, 9:20 PM MDTRAIN 1.895 Nne Manitou Springs, COMesonet station DKMC2 4.7 N Manitou Springs.
Jul 31, 9:30 PM MDTRAIN 2.195 Nne Manitou Springs, COMesonet station CW4498 Colorado Springs.
Jul 31, 9:35 PM MDTRAIN 1.635 Nne Manitou Springs, COMesonet station GW0125 Colorado Springs.
Jul 31, 9:37 PM MDTRAIN 1.365 S Air Force Academy, COMesonet station DW5138 Colorado Springs.
Jul 31, 9:38 PM MDTRAIN 1.21 Se Manitou Springs, CO
Jul 31, 9:38 PM MDTRAIN 1.514 Nne Cascade, COMesonet station UQCC2 3.7 NE Cascade.
Jul 31, 9:55 PM MDTRAIN 2.443 N Manitou Springs, COUSGS - Upper Williams Canyon.
Jul 31, 9:56 PM MDTRAIN 2.31Manitou Springs, COUSGS Manitou Sprgs blw Ruxton Creek.
Jul 31, 9:59 PM MDTRAIN 1.965 Nne Manitou Springs, COUSGS Douglas Crk above Flying W.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.5 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
2749 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

419 
WGUS55 KPUB 010230
FFWPUB
COC041-010530-
/O.NEW.KPUB.FF.W.0057.230801T0230Z-230801T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
830 PM MDT Mon Jul 31 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West Central El Paso County in east central Colorado...

* Until 1130 PM MDT.

* At 830 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Western Colorado Springs, Air Force Academy, Manitou Springs, 
  Green Mountain Falls, Cascade and Chipita Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3895 10501 3896 10501 3897 10478 3883 10481
      3882 10499

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

MG
1 follow-up statement
944 
WGUS75 KPUB 010246
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
846 PM MDT Mon Jul 31 2023

COC041-010530-
/O.CON.KPUB.FF.W.0057.000000T0000Z-230801T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
846 PM MDT Mon Jul 31 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT THIS 
EVENING FOR WEST CENTRAL EL PASO COUNTY...

At 846 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1 hour. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Western Colorado Springs, Air Force Academy, Manitou Springs, 
  Green Mountain Falls, Cascade and Chipita Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3895 10501 3896 10501 3897 10478 3883 10481
      3882 10499

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

MG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:54 PM MDT, 5 hours 36 minutes earlier.

Area forecast discussion, Jul 31, 2:54 PM MDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
254 PM MDT Mon Jul 31 2023

.SHORT TERM...(This evening through Tuesday)
Issued at 247 PM MDT Mon Jul 31 2023

Key Messages:

1) Scattered to numerous thunderstorms tonight over the higher
terrain and up across the Palmer Divide.

2) Potentially busy day with respect to thunderstorms for Tuesday,
with a flash flood threat due to heavy rainfall as well as strong to
severe storms across portions of the southeast plains.

Currently...The upper ridge of high pressure remains in place, with
the ridge axis located over the OK and TX Panhandles and along the
eastern border of CO. Surface boundary pushing south across the
plains this morning produced a few hours of brisk north to northeast
winds for much of the plains, but as of 2 PM surface flow has swung
around to a more diurnal direction for most locations. Convection
has fired over the higher terrain and has shown a slow northerly
movement, with no large hail or heavy rainfall issues reported as of
yet. Temps have warmed into the 80s for the high valleys and El Paso
County, and 90s across the remainder of the plains.

Tonight...The upper ridge gradually pushes to the east, while an
embedded disturbance crosses WY and the northern periphery of the
ridge. This disturbance will serve as the trigger for stronger storm
activity this evening across the northern half of the state, which
is expected to bleed over into Teller and El Paso counties. Ongoing
showers and thunderstorms over the higher terrain will continue into
the evening then diminish, save for the Continental Divide where
more isolated activity may linger overnight and never fully shut off
due to the next incoming shortwave. As for Teller and El Paso
counties, hi-res models are indicating that there may be an notable
uptick in storm strength and coverage between 6 and 7 PM, which
could last until 9 or 10 PM as storms push east. With favorable
lapse rates and plenty of fuel, CAPE of 2500-3000 j/kg, there will
potentially be hail up to 1.5 inches in diameter as well as a period
of heavy rainfall as this focus area tracks east. The one thing
lacking is shear, with only 20 kts bulk shear, but again, residents
in the northern halves of Teller and El Paso counties should remain
aware of the potential for some large hail and heavy rainfall
tonight. Plan on overnight minimum temps in the 50s for the high
valleys and 60s across the plains.

Tomorrow...More of the same for tomorrow but slightly amplified as
the upper ridge continues to gradually push to the east, and another
upper disturbance crosses the area. At the surface, a weak frontal
boundary will waver across the plains, and there will be an
increased risk for strong to severe thunderstorms across the eastern
plains, with large hail and heavy rainfall being the main threats.
SPC has pulled the Marginal area for the threat of severe storms
down across much of the eastern plains, where CAPE will once again
be at 2500 j/kg and bulk shear will be slightly better. Back across
the higher terrain where the moisture plume resides, steep lapse
rates will be very favorable for rapid upward motion and bouts of
heavy rainfall. One difference to note, though, is that there will
be a good chance of more cloud cover through the morning, which
could limit the lower atmosphere realizing full potential. Stay
tuned. Look for highs in the upper 70s to mid 80s for the high
valleys, and mid 80s to mid 90s for the plains. Moore

.LONG TERM...(Tuesday night through Monday)
Issued at 247 PM MDT Mon Jul 31 2023

Long Term -

Key Messages:

1) Burn scar flash flooding and strong to severe thunderstorm
chances continue for Wednesday.

2) Drying trend for the mountains late week, while thunderstorm
chances continue on our plains.

3) Eyeing some cooler temperatures for this weekend.

Tuesday Night and Wednesday..

CAMs suggest that showers and thunderstorms should push east into
Kansas by around midnight or so on Tuesday night, allowing for
clearing sky conditions from west to east. Near normal overnight low
temperatures are expected, with mostly clear skies by the time we
reach the early morning hours. Our flow remains mostly southwesterly
on Wednesday, which keeps decent moisture over the high country.
This will likely mean another day of scattered to numerous showers
and thunderstorms for our mountains. Though steering flow increases
somewhat, we'll have to keep on eye on our burn scars for flash
flooding potential once again on Wednesday afternoon. On our plains,
we'll see another round of afternoon and evening showers and
thunderstorms, some of which could be strong to severe, especially
on our far eastern plains. Upslope flow and increased shear are
expected to help keep storms organized as they come off the terrain
throughout the afternoon hours. As storms push eastward, they will
likely encounter better moisture and higher CAPE values. This will
mean higher chances for severe thunderstorm development on our far
eastern plains, with main risks being 1 inch hail, frequent
lightning, and damaging winds. Another area to watch closely will be
the Palmer Divide, where upslope could enhance our chances for
severe development if enough moisture makes its way that far
westward. Temperatures look to stay near normal.

Thursday and Friday..

As the ridge flattens overhead, our flow becomes more
zonal/westerly, and somewhat drier as well, especially over the high
country. Daytime highs stay near normal for this period, but
thunderstorm chances will decrease over the mountains and increase
over the plains. An upper-trough looks to push across the northern
Rockies and into the northern plains through this period, which will
likely mean more chances for showers and thunderstorms on our
plains, some of which could be strong to severe. Current model
guidance suggests that the focus will be our far southern and
eastern plains for Thursday, potentially shifting to more of our
northern and eastern plains on Friday.

Saturday Onwards..

Ensembles are in good agreement with a cool down as we head into
this weekend. Deterministic models paint an upper-low over the
northern Rockies, along with increasing northwesterly flow aloft
over Colorado, through the beginning of next week. 2m temperature
anomalies suggest that temperatures could be anywhere from 2 to 4
degrees below normal for our plains. GEFS members are not quite as
anomalous, but EC members are suggesting highs in the low to mid 70s
for El Paso County on Sunday afternoon. This amount of
cooling/capping should lead to a decrease in thunderstorm chances
for this period as well. One other note about this weekend, drier
air looks to continue to filter into our mountains. This could lead
to periods of critical fire weather conditions, especially across
the San Luis Valley, where fuels were recently deemed critical by
our partners.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 247 PM MDT Mon Jul 31 2023

Convection will likely linger late into the evening in the vcnty of
KCOS, then diminish by 09z save for the Continental Divide where
isolated showers may continue overnight. Very active day on tap for
Tuesday with heavy rain potential as well as strong to severe storms
across portions of the eastern plains.

KCOS: VCTS with gusty NW winds to 30 kts with CIGS dropping to MVFR.
Widespread storm activity increasing after 19z.

KPUB: VFR conditions until 03z, gusty gusty N-NE winds to 30 kts
with VCTS and CIGS dropping to MVFR overnight. Widespread storm
activity increasing after 19z.

KALS: VFR conditions next 24 hrs. VCSH mentioned until around 05z
tonight. Widespread storm activity increasing after 18z with
intermittent MVFR conditions due to VSBY and lowering CIGS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOORE
LONG TERM...EHR
AVIATION...MOORE
Hazardous weather outlook, Jul 31, 11:05 AM MDT, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Mon Jul 31 2023

COZ058>089-093>099-011300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Mon Jul 31 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms are forecast for
this afternoon and evening along the Continental Divide.  Lightning,
small hail, outflow wind gusts to 40 mph and locally heavy rainfall
will accompany thunderstorms over the Mountains.  Flash flooding may
be possible on area burn scars, including the Decker burn scar.

A few strong to severe thunderstorms are possible over the Palmer
Divide later this afternoon and evening. Hail up to 1.5 inches in
diameter, wind gusts to 50 mph and locally heavy rainfall will be
the main storm risks. The greatest severe potential looks to be
areas north of Highway 94 late afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Heavy rain producing thunderstorms will be possible Tuesday and
Wednesday across southern Colorado with the greatest risk across
the mountains, especially for burn scars, and along and north of
highway 50. A few strong to severe thunderstorms will be possible
Tuesday and Wednesday across the southeast plains with hail over 1
inch in diameter and damaging wind gusts possible both days.

Scattered thunderstorms will focus across the southeast mountains
and adjacent plains for Thursday into next weekend. Locally heavy
rainfall and lightning will be the primary risks with
thunderstorms. Localized flash flooding will be possible
especially in and near burn scars. One or two strong to severe
thunderstorms could occur across the southeast mountains and
adjacent plains through Saturday, with greater uncertainty for
storm strengths on Sunday as cooler and potentially more stable
air spreads in.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

27/EHR

In the hours before

Local storm report, Jul 31, 8:19 PM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
819 PM MDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Hail             5 NE Colorado Springs   38.89N 104.77W
07/31/2023  E1.25 inch       El Paso            CO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Local storm report, Jul 31, 8:22 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
822 PM MDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     Hail             7 NNW Peterson AFB      38.91N 104.76W
07/31/2023  M1.00 inch       El Paso            CO   Public

&&
Local storm report, Jul 31, 8:25 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
825 PM MDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     Hail             4 NNE Colorado Springs  38.89N 104.80W
07/31/2023  M1.00 inch       El Paso            CO   Public

&&
Local storm report, Jul 31, 8:26 PM MDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
826 PM MDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     Hail             7 SSW Black Forest      38.92N 104.77W
07/31/2023  E1.00 inch       El Paso            CO   Trained Spotter

&&
Local storm report, Jul 31, 8:27 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
827 PM MDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Hail             6 NNE Colorado Springs  38.91N 104.77W
07/31/2023  M1.50 inch       El Paso            CO   Trained Spotter

&&
Local storm report, Jul 31, 8:29 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
829 PM MDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     Hail             7 SW Black Forest       38.93N 104.77W
07/31/2023  E1.25 inch       El Paso            CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0824 PM     Hail             7 NE Colorado Springs   38.92N 104.78W
07/31/2023  E1.00 inch       El Paso            CO   Public

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jul 31, 6:44 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 31, 6:48 PM MDTSpecial Weather StatementPUBTeller27 min
Jul 31, 6:50 PM MDTSpecial Weather StatementPUBDouglas25 min
Jul 31, 7:19 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jul 31, 7:22 PM MDTSpecial Weather StatementPUBTeller38 min
Jul 31, 7:32 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 31, 7:39 PM MDTFlash Flood WarningPUBTeller3 hr
Jul 31, 7:51 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jul 31, 8:05 PM MDTSevere Thunderstorm WarningPUBFremont, Teller25 min
Jul 31, 8:09 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller36 min
Jul 31, 8:26 PM MDTSevere Thunderstorm WarningPUBFremont, Teller34 min
Jul 31, 8:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 31, 8:56 PM MDTSevere Thunderstorm WarningPUBFremont, Teller34 min
Jul 31, 8:59 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 31, 9:02 PM MDTFlash Flood WarningPUBFremont, Teller3 hr
Jul 31, 9:11 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 31, 9:28 PM MDTSpecial Weather StatementPUBFremont32 min
Jul 31, 9:38 PM MDTSevere Thunderstorm WarningPUBFremont37 min
Jul 31, 10:06 PM MDTSevere Thunderstorm WarningPUBFremont24 min
Jul 31, 10:46 PM MDTSpecial Weather StatementPUBFremont29 min
Aug 1, 2:48 AM MDTFlood WatchPUBEl Paso, Fremont, Teller19 hr
Aug 1, 11:41 AM MDTSpecial Weather StatementPUBHuerfano34 min
Aug 1, 11:56 AM MDTSpecial Weather StatementPUBHuerfano34 min
Aug 1, 12:09 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas20 min
Aug 1, 12:36 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min
Aug 1, 12:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Aug 1, 12:42 PM MDTSpecial Weather StatementPUBCuster33 min
Aug 1, 1:02 PM MDTSpecial Weather StatementPUBLas Animas28 min
Aug 1, 1:27 PM MDTSpecial Weather StatementPUBCuster33 min
Aug 1, 1:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Aug 1, 2:02 PM MDTSpecial Weather StatementPUBFremont28 min
Aug 1, 2:12 PM MDTSpecial Weather StatementPUBTeller33 min
Aug 1, 2:19 PM MDTSpecial Weather StatementPUBCuster26 min
Aug 1, 2:21 PM MDTSpecial Weather StatementPUBLas Animas24 min
Aug 1, 2:35 PM MDTSpecial Weather StatementPUBFremont25 min
Aug 1, 2:55 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 1, 3:10 PM MDTSpecial Weather StatementPUBOtero35 min
Aug 1, 3:15 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller30 min
Aug 1, 3:17 PM MDTSpecial Weather StatementPUBSaguache28 min
Aug 1, 3:48 PM MDTSpecial Weather StatementPUBBent27 min
Aug 1, 4:20 PM MDTSpecial Weather StatementPUBBent40 min
Aug 1, 4:56 PM MDTSpecial Weather StatementPUBBent49 min
Aug 1, 5:39 PM MDTSpecial Weather StatementPUBBaca36 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.